| Model Number |
U226 |
| Medical Device Problem Code |
Battery Problem (2885)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/03/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that this cardiac resynchronization therapy pacemaker (crt-p) was at battery low and needs replacement.Boston scientific technical services (ts) recommended patient to call back the person left the message.The device remains in service.No adverse patient effects were reported.